# SDR SWIA200617455

- Difficulty date: December 22, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 25,162 hours, 36,487 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1513112
- Part serial: 03049H6669
- Condition: Cracked
- Location: Cockpit
- Part time: 1,360 hours, 1,962 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O WINDSHIELD CRACKED.  REPLACED F/O WINDSHIELD IAW MM 56-10-01 AND RII 56-220-1000.
